# SDR MASA2014041131024

- Difficulty date: April 11, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 24,653 hours, 20,531 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unwanted Deploy
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INADVERTENT GEAR EXTENSION AT 250 KNOTS.  COMPLIED WITH LANDING GEAR EXTENSION AND RETRACTION.  OPS CHECKED GOOD.
